... I think what I need is to start taking an antidepressant along with the klonopin but I've haven't had good luck with any antidepressants so far I've tried lexapro which did nothing for me, Effexor XR which worked but made me so spaced out I could barely function at times, Effexor which along with Ritalin helped but wasn't enough at the lower dose and too much at the higher dose, and Prozac which made me angry and mean and I felt like a completely different person. The only thing that seems to work is the klonopin but I don't want to take it more than 1-2 times a day so I'm wondering if there is anyone who has a similar experience and has found an antidepressant or other drug that has helped.
23 Aug 2011
Tes, there are other altenatives to the Lexapro, Effexor, and Prozac. I recommend either Zoloft which is a SSRI type antidepressant or Pristiq which is an SNRI similar to but better than the Effexor. I take Pristiq and Wellbutrin which is an other type antidepressant you could consider as well as klonopin as needed. The combination works very well for me.
Unfortunately, it is a trial and error sort of ordeal. What works for one doesn't always work for another. Just keep trying until you find the right combination, you will get there!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have tried numerous meds in an attempt to alleviate my severe anxiety panic depression and PTSD nothing has helped I just started paxil and am ...
4 answers • 15 Aug 2013
For those who found relief with an antidepressant did you just one day start feeling good or was it?
Gradual over time? I have never had success with meds so far and don't even know how it would work. Ian currently on paxil 4 days after ...
2 answers • 16 Aug 2013
I'm trying meds but nothing works so far I'm on paxil now 8 days praying it helps severe anxiety depression and PTSD need feedback do they ...
4 answers • 20 Aug 2013
... life. Something recently happened and I got depression / anxiety. Have had the anxiety with stomach aches and feeling very nervous, crying spells ...
3 answers • 15 Nov 2013